# SDR CALA2025060305210

- Difficulty date: June 2, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 68,680 hours, 22,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCH PROCEDURE - DOOR 4L EXTERIOR EMERGENCY LIGHT INOP REMOVED AND REPLACED DOOR 4L EMERGENCY LIGHT LAMP IN REF AMM 33-51-06 PARTS USED:  99-3351-3-0014, QTY :1
